Journal article icon

Journal article

An adaptive cubic regularization algorithm for nonconvex optimization with convex constraints and its function-evaluation complexity

Actions


Access Document


Publisher copy:
10.1093/imanum/drr035

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
IMA Journal of Numerical Analysis More from this journal
Volume:
32
Issue:
4
Pages:
1662-1695
Publication date:
2012-10-01
DOI:
EISSN:
1464-3642
ISSN:
0272-4979
Pubs id:
pubs:420687
UUID:
uuid:89f0ed62-9307-4cf8-bb0a-da5b82885655
Local pid:
pubs:420687
Source identifiers:
420687
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP